Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been on accutane for 7 days now. My skin to the left and right of my nose and on the sides of my mouth are really dry. You can see white flakes from where the skin is peeling and it looks really bad. My forehead is also peeling. I've been using Cetaphil Moisturizer but that doesn't seem to help at all. I've also tried Aloe Vera Moisturizer and the same result. Will the dryness (skin peeling) subside after a couple of weeks? Any solutions? Thanks

Edited by zdub2009

Share this post


Link to post
Share on other sites

cerave moisturizing lotion helped me on accutane. jojoba oil is also good. just add drops of it to ur regular moisturizer

Share this post


Link to post
Share on other sites

I'm on day 6. and i'm starting to dry out in those same areas too. But the remainder of my face seems to be super oily. I saw you said you were using cetaphil also. are you using the daily advance ultra hydrating lotion for dry sensitive skin?

Share this post


Link to post
Share on other sites

Nope, I've just been using the regular cetaphil moisturizer. My skin is only dry on the places where I have acne (T-zone). I don't have any acne on my cheeks therefore, it's not dry at all.

Share this post


Link to post
Share on other sites
Nope, I've just been using the regular cetaphil moisturizer. My skin is only dry on the places where I have acne (T-zone). I don't have any acne on my cheeks therefore, it's not dry at all.

Oh gotcha! yeah i get it on my cheeks mostly not so much my t-zone anymore. My derm told me to use the ultra hydrating one. i cant' say QUITE yet how well it works since i'm only one day 6! i'm in the same situtation as you. So looks like we both kinda need help. ha;

How many MG's you on?

Share this post


Link to post
Share on other sites
I'm on 80mg a day. 40mg x 2 a day. I only weight 130 pounds too so that is over the recommended 1mg/kg. How about you?

Oh geez i thought my derm was having me take too much apparently not! No wonder your skin's drying out so much! i'm sorry! ):

&& i'm on 40mg once a day. and i'm 118. so you're not that much bigger than me and you're taking 2x as much! that's insane.

At least maybe you'll see faster results though! that's always a plus. (:

Share this post


Link to post
Share on other sites
I'm on 80mg a day. 40mg x 2 a day. I only weight 130 pounds too so that is over the recommended 1mg/kg. How about you?

Oh geez i thought my derm was having me take too much apparently not! No wonder your skin's drying out so much! i'm sorry! ):

&& i'm on 40mg once a day. and i'm 118. so you're not that much bigger than me and you're taking 2x as much! that's insane.

At least maybe you'll see faster results though! that's always a plus. (:

Haha, yea he said I wouldn't have to be on it as long. Hopefully I'll be finished in 4 months. :cool:

Share this post


Link to post
Share on other sites
I'm on 80mg a day. 40mg x 2 a day. I only weight 130 pounds too so that is over the recommended 1mg/kg. How about you?

Oh geez i thought my derm was having me take too much apparently not! No wonder your skin's drying out so much! i'm sorry! ):

&& i'm on 40mg once a day. and i'm 118. so you're not that much bigger than me and you're taking 2x as much! that's insane.

At least maybe you'll see faster results though! that's always a plus. (:

Haha, yea he said I wouldn't have to be on it as long. Hopefully I'll be finished in 4 months. :cool:

same! (: well lets hope i am i don't wanna jinx myself! haha; But yeah i'll def have to like watch your progress to see if we're on the same track with our improvements or symptoms since we're so close in like days wise to when we started.

Share this post


Link to post
Share on other sites

Week 1

Well so far I have experienced a lot of dryness and I can see my blackheads coming out of the skin. Other than dry skin I've had lower back pain. That's it so far.

Share this post


Link to post
Share on other sites

Day 8

I started using the Cetaphil Hydrating Lotion today. It seems to be doing its job. I haven't seen any flaking skin. My acne seems like it is drying up really quick. My back is getting worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×